Local stability in the problem of identifying coefficients of a linear difference equation Full article
Journal |
Journal of Mathematical Sciences (United States)
ISSN: 1072-3374 , E-ISSN: 1573-8795 |
||||
---|---|---|---|---|---|
Output data | Year: 2013, Volume: 188, Number: 4, Pages: 410-434 Pages count : 25 DOI: 10.1007/s10958-012-1138-z | ||||
Authors |
|
||||
Affiliations |
|
Cite:
Lomov A.A.
Local stability in the problem of identifying coefficients of a linear difference equation
Journal of Mathematical Sciences (United States). 2013. V.188. N4. P.410-434. DOI: 10.1007/s10958-012-1138-z Scopus OpenAlex
Local stability in the problem of identifying coefficients of a linear difference equation
Journal of Mathematical Sciences (United States). 2013. V.188. N4. P.410-434. DOI: 10.1007/s10958-012-1138-z Scopus OpenAlex
Original:
Ломов А.А.
О локальной устойчивости в задаче идентификации коэффициентов линейного разностного уравнения
Вестник НГУ. Серия: Математика, механика, информатика. 2010. Т.10. №4. С.81-103.
О локальной устойчивости в задаче идентификации коэффициентов линейного разностного уравнения
Вестник НГУ. Серия: Математика, механика, информатика. 2010. Т.10. №4. С.81-103.
Identifiers:
Scopus: | 2-s2.0-84871934012 |
OpenAlex: | W1979077655 |